Alert archive / Wyoming / Blizzard Warnings in 2020
Blizzard Warning 6, NWS Cheyenne, WY
NWS Cheyenne, WY issued this blizzard warning at Feb 25, 2020, 9:26 AM MST for Albany County, Laramie County, Wyoming. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2020, 9:26 AM MST (16:26 UTC)
- Expired
- Feb 25, 2020, 1:00 PM MST
- In force
- 4 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Laramie County, WY
The radar
The Cheyenne radar (KCYS), 50 km from the middle of the area, began a volume at 16:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 4.4 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1164 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -133 m²/s²
- 0-3 km storm-relative helicity
- -131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
011 WWUS45 KCYS 251626 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 926 AM MST Tue Feb 25 2020 ...SNOW AND BLOWING SNOW EXPECTED THIS AFTERNOON THROUGH TUESDAY ACROSS THE PINE RIDGE FROM CONVERSE COUNTY WYOMING EAST THROUGH THE NORTHERN NEBRASKA PANHANDLE... ...SNOW AND BLOWING SNOW WILL CONTINUE ACROSS THE NORTH LARAMIE, SNOWY, AND SIERRA MADRE MOUNTAIN RANGES THROUGH TUESDAY... ...SNOW AND BLOWING SNOW WILL ALSO DEVELOP ALONG A SMALL AREA IN EXTREME SOUTHEAST WYOMING AND THE SOUTHERN NEBRASKA PANHANDLE LATE TONIGHT INTO TUESDAY... ...BLIZZARD WARNING FOR THE I-80 SUMMIT UNTIL 1PM... WYZ116-260030- /O.UPG.KCYS.WW.Y.0016.000000T0000Z-200226T0300Z/ /O.NEW.KCYS.BZ.W.0006.200225T1626Z-200225T2000Z/ /O.NEW.KCYS.WW.Y.0017.200225T2000Z-200226T0300Z/ South Laramie Range- Including the cities of Buford, Pumpkin Vine, and Vedauwoo 926 AM MST Tue Feb 25 2020 ...BLIZZARD WARNING IN EFFECT UNTIL 1 PM MST THIS AFTERNOON... ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MST THIS EVENING... * WHAT...Ground blizzard conditions. Winds gusting as high as 40 mph. For the Winter Weather Advisory, snow and blowing snow expected. Total snow accumulations of up to one inch. * WHERE...i-80 summit between mile markers 320 and 330. * WHEN...For the Blizzard Warning, until 1 PM MST this afternoon. For the Winter Weather Advisory, from 1 PM this afternoon to 8 PM MST this evening. * IMPACTS...Areas of blowing snow will cause whiteout conditions until 1pm. Blowing snow will also possible during the afternoon into the early evening. The cold wind chills as low as 15 below zero could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Travel should be restricted to emergencies only. If you must travel, have a winter survival kit with you. If you get stranded, stay with your vehicle. Please avoid traveling in this area. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ103-260030- /O.CON.KCYS.WS.W.0007.000000T0000Z-200226T0300Z/ North Laramie Range- Including the city of Garrett 926 AM MST Tue Feb 25 2020 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...Heavy snow. Additional snow accumulations of 8 to 10 inches. Winds gusting as high as 45 mph. * WHERE...North Laramie Mountain Range. * WHEN...Until 8 PM MST Tuesday. * IMPACTS...Mountain travel will become difficult due to icy, snow covered roads and low visibilities in falling and blowing snow. Outdoor recreation could be life threatening to those not prepared for severe winter conditions. Hikers and snowmobilers can easily become disoriented and lost. Frostbite and hypothermia can set in quickly. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ NEZ002-020-054-055-095-WYZ101-102-107-108-117>119-260030- /O.CON.KCYS.WW.Y.0016.000000T0000Z-200226T0300Z/ Dawes-Banner-Kimball-Cheyenne-North Sioux- Converse County Lower Elevations-Niobrara County- East Platte County-Goshen County-South Laramie Range Foothills- Central Laramie County-East Laramie County- Including the cities of Chadron, Chadron St Park, Harrisburg, Kimball, Brownson, Sidney, Harrison, Bill, Douglas, Deer Creek, Glenrock, Lusk, Redbird, Wheatland, Guernsey, Torrington, Whitaker, Federal, Horse Creek, Cheyenne, and Pine Bluffs 926 AM MST Tue Feb 25 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...Snow. Additional snow accumulations of 3 to 5 inches. Blowing snow. Winds gusting as high as 30 to 40 mph. * WHERE...Converse, Niobrara, North Sioux, and Dawes Counties. * WHEN...Until 8 PM MST Tuesday. * IMPACTS...Plan on slippery road conditions. Areas of blowing snow could also significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ112-114-260030- /O.CON.KCYS.WW.Y.0016.000000T0000Z-200226T0300Z/ Sierra Madre Range-Snowy Range- Including the cities of Centennial and Albany 926 AM MST Tue Feb 25 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...Snow. Additional snow accumulations of 2 to 5 inches. Blowing Snow. Low Wind Chills. Winds gusting as high as 40 mph. * WHERE...Sierra Madre, Snowy, and Northern Laramie Mountain Ranges. * WHEN...Until 8 PM MST Tuesday. * IMPACTS...Mountain travel will become difficult due to icy, snow covered roads and low visibilities in falling and blowing snow. Outdoor recreation could be life threatening to those not prepared for severe winter conditions. Hikers and snowmobilers can easily become disoriented and lost. Frostbite and hypothermia can set in quickly. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
1 follow-up statement
569 WWUS45 KCYS 252000 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 100 PM MST Tue Feb 25 2020 ...BLOWING SNOW WILL PERSIST THIS AFTERNOON ACROSS THE PINE RIDGE FROM CONVERSE COUNTY WYOMING EAST THROUGH THE NORTHERN NEBRASKA PANHANDLE... ...SNOW AND BLOWING SNOW WILL CONTINUE ACROSS THE NORTH LARAMIE, SNOWY, AND SIERRA MADRE MOUNTAIN RANGES THIS AFTERNOON... ...BANDS OF SNOW AND BLOWING SNOW WILL CONTINUE ALONG A SMALL AREA IN EXTREME SOUTHEAST WYOMING AND THE SOUTHERN NEBRASKA PANHANDLE THROUGH EARLY THIS EVENING... WYZ116-260300- /O.EXP.KCYS.BZ.W.0006.000000T0000Z-200225T2000Z/ /O.CON.KCYS.WW.Y.0017.000000T0000Z-200226T0300Z/ South Laramie Range- Including the cities of Buford, Pumpkin Vine, and Vedauwoo 100 PM MST Tue Feb 25 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... ...BLIZZARD WARNING WILL EXPIRE AT 1 PM MST THIS AFTERNOON... * WHAT...Blowing snow will continue. * WHERE...I-80 summit between mile markers 320 and 330. * WHEN...The Winter Weather Advisor will continue through 8 PM MST this evening. * IMPACTS...Plan on slippery road conditions. Areas of blowing snow could significantly reduce visibility. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ103-260300- /O.CON.KCYS.WS.W.0007.000000T0000Z-200226T0300Z/ North Laramie Range- Including the city of Garrett 100 PM MST Tue Feb 25 2020 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...Heavy snow. Additional snow accumulations of 1 to 2 inches. Winds gusting as high as 40 mph. * WHERE...North Laramie Mountain Range. * WHEN...Until 8 PM MST Tuesday. * IMPACTS...Mountain travel will become difficult due to icy, snow covered roads and low visibilities in falling and blowing snow. Outdoor recreation could be life threatening to those not prepared for severe winter conditions. Hikers and snowmobilers can easily become disoriented and lost. Frostbite and hypothermia can set in quickly. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ NEZ002-020-054-055-095-WYZ101-102-107-108-117>119-260300- /O.CON.KCYS.WW.Y.0016.000000T0000Z-200226T0300Z/ Dawes-Banner-Kimball-Cheyenne-North Sioux- Converse County Lower Elevations-Niobrara County- East Platte County-Goshen County-South Laramie Range Foothills- Central Laramie County-East Laramie County- Including the cities of Chadron, Chadron St Park, Harrisburg, Kimball, Brownson, Sidney, Harrison, Bill, Douglas, Deer Creek, Glenrock, Lusk, Redbird, Wheatland, Guernsey, Torrington, Whitaker, Federal, Horse Creek, Cheyenne, and Pine Bluffs 100 PM MST Tue Feb 25 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...Snow. Additional snow accumulations less than one inch. Blowing snow. Winds gusting as high as 20 to 30 mph. * WHERE...Converse, Niobrara, North Sioux, and Dawes Counties. * WHEN...Until 8 PM MST Tuesday. * IMPACTS...Plan on slippery road conditions. Areas of blowing snow could also significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ112-114-260300- /O.CON.KCYS.WW.Y.0016.000000T0000Z-200226T0300Z/ Sierra Madre Range-Snowy Range- Including the cities of Centennial and Albany 100 PM MST Tue Feb 25 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...Snow and Blowing Snow. Additional snow accumulation less than 1 inch. Low Wind Chills. Winds gusting as high as 40 mph. * WHERE...Sierra Madre, Snowy, and Northern Laramie Mountain Ranges. * WHEN...Until 8 PM MST Tuesday. * IMPACTS...Mountain travel will become difficult due to icy, snow covered roads and low visibilities in falling and blowing snow. Outdoor recreation could be life threatening to those not prepared for severe winter conditions. Hikers and snowmobilers can easily become disoriented and lost. Frostbite and hypothermia can set in quickly. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
What forecasters said that day
The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this blizzard warning went out at Feb 25, 9:18 AM MST, 8 minutes earlier.
Area forecast discussion, Feb 25, 9:18 AM MST, 8 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
918 AM MST Tue Feb 25 2020
.UPDATE...
Issued at 910 AM MST Tue Feb 25 2020
Latest webcams was showing ground blizzard conditions taking place
on the I-80 summit. This trend should continue during the next few
hours. As a result, we are sending out another quick update to
issue a Ground Blizzard Warning for the I-80 summit until 1pm.
UPDATE Issued at 814 AM MST Tue Feb 25 2020
We are sending out a quick update to bump up snow amounts in
Laramie county especially around Cheyenne. Latest radar loop was
showing a couple of bands of snow moving through the Cheyenne
area. These snow bands have moved a little further south than we
anticipated earlier. For now, central Laramie county could see
another 1 to 3 inches of snowfall by the end of the day with the
highest amounts still expected in the northern portions of the
&&
.SHORT TERM...(Today and tonight)
Issued at 322 AM MST Tue Feb 25 2020
Current GOES-East nighttime microphysics imagery shows a
picturesque comma shaped low pressure system. This system is
associated with an upper level shortwave progressing eastward
across the north central CONUS. Decent positive vorticity
advection and rising motion with this shortwave will aid in
isolated moderate snow showers today along with gusty winds. Still
anticipating travel impacts with reduced visibility and slick
roads in snowfall and blowing snow.
High resolution models continue to pick up on a strong convective
band of snow east of I-25 from north to south along the Nebraska
Wyoming border late this morning and into the afternoon. This band
has remained consistent with new runs on the HRRR, HiResW, and
NAM 4km. NAM12 has computed CAPE soaring over 100 Jkg where high
res models forecast the setup of the snow band. Looks to be quite
the convective environment for the development of snow squalls
especially mid-day through early afternoon. Band setup will be
sudden and conditions will rapidly deteriorate creating a
dangerous situation for drivers especially on the interstate.
The trough has been progressive and with its latest movement
trends conditions are expected to improve by this evening. Some
lingering snow showers may remain in the eastern Nebraska
Panhandle and wind gusts will hold steady overnight across the
area with persistently strong pressure gradients on the
northwestern side of the surface low.
As the upper level trough continues to move to the east, upper
level flow orients straight north to south over the high plains.
This will allow for much colder, Arctic air to intrude upper
levels which combined with new snow on the ground will make for a
cold night Tuesday into Wednesday. Lows all across our CWA will
be in the single digits east of the Laramie Range and 0 to below 0
west of the Laramie Range. With winds still gusting overnight,
wind chills will be hazardous for those exposed outdoors for long
periods of time.
.LONG TERM...(Wednesday through Monday)
Issued at 322 AM MST Tue Feb 25 2020
Even with the passage of our current system, strong meridional
flow will remain in place over the north central and northwestern
portions of the United States. Subsequent mid-level and low-level
northwesterly and westerly flow will be favorable for additional
mountain snow over the Sierra Madres and Snowy Range Wednesday
morning into Thursday. NAM and GFS show increasing rising motion
from orographic lift along the mountain ranges. Overall dynamic
forcing will be weak limiting the amount of total snow.
Height gradients from Craig to Casper look to increase as well
Wednesday morning bringing another day for high wind potential
across wind prone areas of southeast Wyoming. Held off on
headlines at this time with winter hazards being at the forefront
of concerns and impacts at this time. Will be something for future
shifts to watch. Temperatures will begin to creep up Wednesday and
Thursday as Arctic air advection gets cutoff and more subsidence
takes over.
Quiet weather to end the week but long-range models show an active
weekend ahead with multiple upper level troughs and additional
rounds of widespread snowfall.
&&
.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1011 PM MST Mon Feb 24 2020
IFR/LIFR conditions expected east of the Laramie Range overnight
as a low pressure system slowly moves through the area. Snow
expected to end from north to south this afternoon with improving
conditions.
&&
.FIRE WEATHER...
Issued at 322 AM MST Tue Feb 25 2020
Active pattern continues across southeast Wyoming and the Nebraska
Panhandle. Plenty of moisture and cold air leading to minimal fire
weather concerns over the next several days.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Winter Weather Advisory until 8 PM MST this evening for WYZ101-
102-107-108-112-114-117>119.
Winter Storm Warning until 8 PM MST this evening for WYZ103.
Winter Weather Advisory until 8 PM MST this evening for WYZ116.
Blizzard Warning until noon MST today for WYZ116.
NE...Winter Weather Advisory until 8 PM MST this evening for NEZ002-
020-054-055-095.
&&
UPDATE...REC
SHORT TERM...CW
LONG TERM...CW
AVIATION...GCC
FIRE WEATHER...CWHazardous weather outlook, Feb 25, 6:04 AM MST, 3 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 604 AM MST Tue Feb 25 2020 WYZ112-114-261315- Sierra Madre Range-Snowy Range- 604 AM MST Tue Feb 25 2020 This hazardous weather outlook is for portions of south central Wyoming. .DAY ONE...TODAY AND TONIGHT Snow and blowing snow. Expect impacts to travel and outdoor recreation with reduced visibility and slick roads. A Winter Weather Advisory remains in effect. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Snowfall and gusty winds likely on Wednesday. Then conditions quiet until the weekend when widespread snowfall chances return. .Spotter information statement... Any snowfall reports would be appreciated. Please send to NWS Cheyenne on Facebook, Twitter, or call 307-772-2468. NEZ002-020-054-055-095-WYZ101-102-107-108-118-119-261315- Dawes-Banner-Kimball-Cheyenne-North Sioux- Converse County Lower Elevations-Niobrara County- East Platte County-Goshen County-Central Laramie County- East Laramie County- 604 AM MST Tue Feb 25 2020 This hazardous weather outlook is for portions of western Nebraska...east central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT Snow, blowing snow, and snow squalls likely today. Expect visibility to be significantly reduced especially in areas of heavier snow and blowing snow and slick roads. Please use caution when traveling. A Winter Weather Advisory remains in effect. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Quiet conditions for the remainder of the week until the weekend when snow chances return. .Spotter information statement... Any snowfall reports would be appreciated. Please send to NWS Cheyenne on Facebook, Twitter, or call 307-772-2468. WYZ103-261315- North Laramie Range- 604 AM MST Tue Feb 25 2020 This hazardous weather outlook is for portions of southeast Wyoming. .DAY ONE...TODAY AND TONIGHT Heavy snow and blowing snow. Additional snowfall of 8 to 10 inches possible today. A Winter Storm Warning remains in effect. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Additional chances for snow this weekend. .Spotter information statement... Any snowfall reports would be appreciated. Please send to NWS Cheyenne on Facebook, Twitter, or call 307-772-2468. WYZ104-105-109>111-113-261315- Ferris/Seminoe/Shirley Mountains-Shirley Basin- Central Carbon County-North Snowy Range Foothills- Southwest Carbon County-Upper North Platte River Basin- 604 AM MST Tue Feb 25 2020 This hazardous weather outlook is for portions of south central Wyoming. .DAY ONE...TODAY AND TONIGHT Blowing snow. Little to no new snow expected. Roads will be slick from recent snowfall and snow being blown onto the road. Expect impacts to travel. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Conditions improve Wednesday and then quiet weather takes hold for the rest of the week until the weekend when chances for snow return. .Spotter information statement... Spotter activation will not be needed. NEZ003-019-021-096-WYZ106-115-261315- Box Butte-Scotts Bluff-Morrill-South Sioux- Central Laramie Range and Southwest Platte County-Laramie Valley- 604 AM MST Tue Feb 25 2020 This hazardous weather outlook is for portions of western Nebraska and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT Isolated snow showers possible. Expect minor impacts to travel with slick roads. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Quiet weather to end the week then snowfall chances return this weekend. .Spotter information statement... Spotter activation will not be needed. WYZ116-117-261315- South Laramie Range-South Laramie Range Foothills- 604 AM MST Tue Feb 25 2020 This hazardous weather outlook is for portions of southeast Wyoming. .DAY ONE...TODAY AND TONIGHT Dangerous travel conditions with high winds, blowing snow, and snowfall. Expect significant reductions to visibility and slick roads. A High Wind Warning and Winter Weather Advisory are in effect. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Quiet conditions for the remainder of the week until the weekend when snow chances return. .Spotter information statement... Any snowfall reports would be appreciated. Please send to NWS Cheyenne on Facebook, Twitter, or call 307-772-2468.
In the hours before
Local storm report, Feb 25, 6:44 AM MST, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
644 AM MST TUE FEB 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HEAVY SNOW 2 SW CAMPBELL CREEK CAM 42.44N 105.86W
02/25/2020 E12.0 INCH CONVERSE WY DEPT OF HIGHWAYS
LAPRELE CREEK SNOTEL IN THE NORTH LARAMIE RANGE. SNOW
WATER EQUIVILENT OF 0.6 INCHES. 20 TO 1 RATIO USED.
SNOWFALL OVER THE PAST 24 HOURS.
0500 AM SNOW 1 SSW WINDY PEAK 42.28N 105.58W
02/25/2020 E8.0 INCH ALBANY WY PARK/FOREST SRVC
WINDY PEAK SNOTEL. SNOW WATER EQUIVILENT OF 0.4 INCHES.
20 TO 1 RATIO USED. SNOWFALL OVER THE PAST 24 HOURS.
&&
GCLAYCOMLocal storm report, Feb 25, 8:50 AM MST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
850 AM MST TUE FEB 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY SNOW 2 SE CHADRON STATE PARK 42.66N 102.98W
02/25/2020 M6.0 INCH DAWES NE COCORAHS
COCORAHS STATION NE-DS-1 CHADRON 11.6 S.
0700 AM HEAVY SNOW 10 S KEELINE 42.61N 104.74W
02/25/2020 M6.0 INCH NIOBRARA WY COCORAHS
COCORAHS STATION WY-NB-9 MANVILLE 13 SSW.
0700 AM SNOW 5 E BOX BUTTE DAM 42.45N 102.99W
02/25/2020 M3.5 INCH DAWES NE COCORAHS
COCORAHS STATION DAWE015 HEMINGFORD 10.1
NNE.
0800 AM SNOW 1 NNW RAWLINS 41.80N 107.24W
02/25/2020 M2.1 INCH CARBON WY CO-OP OBSERVER
CO-OP OBSERVER STATION RLSW4 RAWLINS 1 N.
0700 AM SNOW ELK MOUNTAIN 41.68N 106.42W
02/25/2020 M2.1 INCH CARBON WY COCORAHS
COCORAHS STATION WY-CR-18 ELK MOUNTAIN 0.3
SW.
0700 AM SNOW 3 ESE BUFORD 41.08N 105.25W
02/25/2020 M1.9 INCH LARAMIE WY CO-OP OBSERVER
CO-OP OBSERVER STATION BFDW4 BUFORD 4 SE.
0700 AM SNOW 8 N LODGEPOLE 41.27N 102.66W
02/25/2020 M1.9 INCH CHEYENNE NE CO-OP OBSERVER
CO-OP OBSERVER STATION LGPN1 8.2 N
LODGEPOLE.
0707 AM SNOW 3 SSW NORTH CHEYENNE 41.19N 104.81W
02/25/2020 M1.8 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-131 CHEYENNE 3.0 NNW.
0700 AM SNOW 6 NNW NORTH CHEYENNE 41.30N 104.83W
02/25/2020 M1.8 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-112 CHEYENNE 10.7 N.
0700 AM SNOW 9 SW HARRISBURG 41.46N 103.86W
02/25/2020 M1.7 INCH BANNER NE COCORAHS
COCORAHS STATION NE-BA-3 HARRISBURG 9.1 SW.
0800 AM SNOW 2 NNE CHEYENNE 41.17N 104.77W
02/25/2020 M1.6 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-111 CHEYENNE 2.2 NNE.
0700 AM SNOW 10 E JAY EM 42.49N 104.16W
02/25/2020 M1.5 INCH GOSHEN WY CO-OP OBSERVER
CO-OP OBSERVER STATION DDEW4 12.6 S VAN
TASSELL.
0600 AM SNOW 2 ESE CHEYENNE 41.13N 104.75W
02/25/2020 M1.5 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-28 CHEYENNE 2.3 ESE.
0500 AM SNOW 1 WNW CHEYENNE 41.15N 104.81W
02/25/2020 M1.4 INCH LARAMIE WY CO-OP OBSERVER
CO-OP OBSERVER STATION CYSW4 CHEYENNE WFO.
0800 AM SNOW 3 NE CHEYENNE 41.17N 104.76W
02/25/2020 M1.0 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-193 CHEYENNE 2.6 NE.
0730 AM SNOW 3 N SARATOGA 41.50N 106.80W
02/25/2020 M1.0 INCH CARBON WY CO-OP OBSERVER
CO-OP OBSERVER STATION SFHW4 3.4 N SARATOGA.
0700 AM SNOW LODGEPOLE 41.15N 102.64W
02/25/2020 M1.0 INCH CHEYENNE NE CO-OP OBSERVER
CO-OP OBSERVER STATION LDPN1 LODGEPOLE.
0700 AM SNOW CHEYENNE 41.14N 104.79W
02/25/2020 M1.0 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-207 CHEYENNE 0.4 E.
0700 AM SNOW 4 NNW NORTH CHEYENNE 41.27N 104.82W
02/25/2020 M1.0 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-24 CHEYENNE 8.9 N.
0600 AM SNOW 2 ENE CHEYENNE 41.16N 104.76W
02/25/2020 M1.0 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-82 CHEYENNE 2.0 ENE.
0700 AM SNOW 1 NW CENTENNIAL 41.31N 106.13W
02/25/2020 M0.8 INCH ALBANY WY COCORAHS
COCORAHS STATION WY-AB-108 CENTENNIAL 1.1
NNE.
0600 AM SNOW 4 WSW DOUGLAS 42.73N 105.47W
02/25/2020 M0.7 INCH CONVERSE WY COCORAHS
COCORAHS STATION WY-CV-16 DOUGLAS 4.3 WSW.
0605 AM SNOW 6 NE ARLINGTON 41.66N 106.13W
02/25/2020 M0.6 INCH CARBON WY COCORAHS
COCORAHS STATION WY-CR-5 ROCK RIVER 9.6 WSW.
0700 AM SNOW LA GRANGE 41.64N 104.16W
02/25/2020 M0.5 INCH GOSHEN WY COCORAHS
COCORAHS STATION WY-GS-53 LA GRANGE 0.4 SE.
0700 AM SNOW 3 NW LA GRANGE 41.67N 104.21W
02/25/2020 M0.5 INCH GOSHEN WY COCORAHS
COCORAHS STATION WY-GS-52 LA GRANGE 2.9 NW.
0700 AM SNOW 3 N LA GRANGE 41.68N 104.16W
02/25/2020 M0.5 INCH GOSHEN WY COCORAHS
COCORAHS STATION WY-GS-36 LA GRANGE 1.9 N.
0700 AM SNOW 1 N LA GRANGE 41.66N 104.16W
02/25/2020 M0.5 INCH GOSHEN WY COCORAHS
COCORAHS STATION WY-GS-35 LA GRANGE 2.9 N.
0700 AM SNOW 3 NW LA GRANGE 41.68N 104.20W
02/25/2020 M0.5 INCH GOSHEN WY COCORAHS
COCORAHS STATION WY-GS-34 LA GRANGE 3.4 NW.
0700 AM SNOW 4 WSW REDINGTON 41.56N 103.37W
02/25/2020 M0.5 INCH BANNER NE CO-OP OBSERVER
CO-OP OBSERVER STATION BGWN1 BRIDGEPORT
18WSW.
0500 PM SNOW 2 WSW FORT LARAMIE 42.21N 104.56W
02/24/2020 M0.5 INCH GOSHEN WY CO-OP OBSERVER
CO-OP OBSERVER STATION OFLW4 OLD FORT
LARAMIE (HISTORICAL SITE).
&&
WMLocal storm report, Feb 25, 9:04 AM MST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
904 AM MST TUE FEB 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 AM BLIZZARD I-80 SUMMIT 41.20N 105.43W
02/25/2020 ALBANY WY DEPT OF HIGHWAYS
BLIZZARD CONDITIONS WERE MET AT WY28 OR I-80
SUMMIT EAST AT THIS TIME WITH CONDITIONS
STARTING AT 2:38 AM MST. CONDITIONS STILL
MEETING CRITERIA AS OF 9 AM.
&&
WMThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 5:58 PM MST | Winter Storm Warning | CYS | Albany, Converse, Platte | 20 hr |
| Feb 25, 5:15 AM MST | High Wind Warning | CYS | Albany, Laramie | 4 hr |
| Feb 25, 9:26 AM MST | Winter Weather Advisory | CYS | Albany, Laramie | 11 hr |
| Feb 25, 3:11 PM MST | High Wind Watch | CYS | Albany, Laramie, Platte | 10 hr |
Nearby
Blizzard Warnings in Wyoming, 2020Every blizzard warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.